Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Siphene and Ovagrace help in easy conception?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13531 Questions

default
Posted on Tue, 27 Oct 2015 in General Health
Question: Hello Dr. XXXXXXX I am planning for pregnancy .Got TVS done which shows everything normal and that my ovaries has multiple follicles.I asked my lab assistant and she told I do not have PCOD. I have irregular periods but have taken Meprate 50 mg. My Gynae says I am not ovulating properly.I have been advised to take Siphene 50 on 3rd Day of Period and also XXXXXXX of Ovagrace for 3 months.Kindly advise .
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Both Siphene and Ovagrace will help in conception.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Presence of multiple follicles in the ovary just after your periods finish is not in favor of a healthy egg release every month. Sometimes these follicles hamper normal ovulation.
There is no harm in going for an ovulation induction therapy- Siphene from day 3 of the periods for 5 days. Ovagrace is a supplement that helps in formation of healthy eggs. It is best to start the treatment as your gynecologist has advised even if there is no PCOD.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 1 hour later
Thanks Dr. XXXXXXX From tomorrow I will start taking my Siphene for 5 days.And on Monday I have a follicle scan. I ma really worried. though I have reduced my weight and take ovagrace regularly.Rest TVS reports are normal. Anything to worry and anyother advise you can give me. I have been married for 2 years and now want a baby. Any clinic where I can personally come and meet you
doctor
Answered by Dr. Rakhi Tayal 25 minutes later
Brief Answer:
Have a regular healthy diet.

Detailed Answer:
Hello.
Thanks for writing again.
You should follow these lifestyle modifications, along with Medications:
1.) You should eat Healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables.
2.) You should exercise regularly for an hour and maintain a healthy weight. Avoid high calorie foods
3.) You should avoid stress and practice relaxation techniques like yoga and meditation
4.) You should be avoiding smoking and alcohol
5.) Have alternate day unprotected sex between the 11th and 18th day of your cycle.
You can consult me personally at my clinic- details are available on my profile page.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 18 hours later
Thanks Doctor. I am doing all those which you suggested in your previous mail.

Two more questions:

My periods last for 3 days normally after heavy bleeding.And I will be starting Siphene today till Sunday for Five days. Can we take Siphene if we do not have periods?

Also, what time should I take Siphene ?and with water or milk?

I will scan and mail you my TVS reports on Monday FOR YOUR ADVICE.

Any other suggestions or Tips you would like to give me .

Thanks
XXXX
doctor
Answered by Dr. Rakhi Tayal 4 hours later
Brief Answer:
Details below.

Detailed Answer:
No. You cannot take Siphene without periods. It should be started from day 2 or day 3 of the periods.
It is best to take it with water on an empty stomach.
It is best to go for an ovulation study in this cycle and have regular sex according to the dates of ovulation.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Treatment/Therapy

Recent questions on  Relaxation techniques

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange after. Should I be concerned. First pain hit at around 3:30 this afternoon. Have had four in the past...

doctor1 MD

I had a cycle scan of my abdomen and pelvis without oral contrast , but both before and after the uneventful administration of intravenous contrast utilizing a split bolus technique in the nephrogenic and excetory phase of contrast enhancement. ...

doctor1 MD

My scalp has been sensitive to the touch for 2 months. No rash , sores or headaches . Had 35 ECT sessions a few years ago. Could sensitive scalp be related to any brain problem? XXXXXXX

doctor1 MD

I am experiencing worse sinus allergy symptoms than usual for past 2 days. Unable to sleep last night due to feelings of intense anxiety (unusual for me). Shortness of breath all day today with very sharp pain under left shoulder blade, not relieved by change of position or by relaxation exercises. It hurts very much to take a breath so I keep having to yawn as chest is tight (hurts a lot to yawn!). My job is physically active but walking is tiring today.

doctor1 MD

have sevre anxiety, i cannot drive a car, i am on disability due to my emotional irreluulations and mild agoraphobia, my anxiety has recently started taking control of my body to the point where i have to lay on the ground and wait for all my muscles to sieze spasms, ive had 2 heartattack at the age of 18. and i feel like these are all sympotms of a bigger problem, i need help before its to late.

doctor1 MD

I'm a 54 year old female who has been under a lot of stress. Recently I have been noticing weird things. I start reading articles in the middle or the end. Last night while reading a book I started reading sentences backwards. What could this possible be a sign of?

doctor1 MD

I have a son in his forties who has always had a "short fuse". He can go from OK to suddenly swearing, acting irrational and spiteful. He has tried drugs for depression over the years - to no avail. We are desperate as it is tearing his family apart. Please help